Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An approximation to the least root of a cubic equation with application to the determination of units in pure cubic fields


Author: T. A. Pierce
Journal: Bull. Amer. Math. Soc. 32 (1926), 263-268
DOI: https://doi.org/10.1090/S0002-9904-1926-04204-X
MathSciNet review: 1561202
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04204-X

American Mathematical Society